# SDR DL72S000966

- Difficulty date: May 15, 2000
- Submitted: May 22, 2000
- Operation: Air carrier
- Aircraft: N536DA
- Make and model: Boeing 727232
- Aircraft serial: 22049
- Aircraft time: 58,490 hours, 43,693 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545664
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LFEC INSPECTION OF THE STRINGER 26L SKIN LAP JOINT BETWEEN  FS 481 & 681 INDICATED CRACKS IN THE LOWER FASTENER ROW OF THE LOWER SKIN.  INTERNAL MFEC CONFIRMED CRACKS IN TWO FRAME BAYS.  BECAUSE OF THE CRACKS AND EXISTING PREVIOUS REPAIRS THE ENTIRE LAP JOINT WAS CUTOUT AND REPAIRED WITH AN EXTERNAL ALUMINUM SPLICE DOUBLER INSTALLED PER ER/A 377268-14AD, REV A.
